# SDR MALA050129

- Difficulty date: January 11, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N517XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2335
- Aircraft time: 12,718 hours, 12,657 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN YYC, FWD CARGO COMPARTMENT OUTER DOOR SKIN DAMAGE (GOUGE) APPROXIMATELY .080 INCH L X .060 INCH W X .012 INCH D, LOCATION 8.5 INCHES FROM DOOR FWD EDGE AND 10.25 FROM LOWER EDGE.  REFER TO 409 224657 FOR ADDITIONAL INFORMATION.  AC RETURNED TO SERVICE 1/12/05.
